# SDR MWEA98405

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 3919256
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TANK STRINGER 14 SPLICE WAS FOUND CORRODED.  REMOVED OLD PART FABRICATED AND INSTALLED REPLACEMENT PART USING APPROVED DATA.
